Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had bodyaches, pains, blowing and hacking bloody snot. Prescribed antibiotics. Urine dark red, backpain. Indications?

Hi, I am 16 years old and I recently went to the doctor for body aches and pains, blowing and hacking bloody snot. My doctor prescribed me Promethazine and Amoxicillin and told me it was allergies. I have been taking my medicine on time since yesterday. Today when I went to the restroom I noticed my urine was either a very dark red or brown color. When I wiped there was no color. I have noticed my lower left side of my back hurting for a couple days now. What could this mean? Do I need to see my doctor again?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
you actually had sore throat and then started amoxicillin and promethazine ...Pain in left flank and bloody urine show you are having IgA nephropathy that folllows such sourse of sore throat body aches and blowing and you should visit a nephrologist althogh treatment of your disease is supportive only no specific
what symptoms you are having are not because of the drugs you are taking
take care
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor